RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 3, Pages 354–358 (Mi de10801)  

Ordinary Differential Equations

Movable Singular Points of Ordinary Differential Equations with Algebraic Singularities of the Right-Hand Side

S. L. Sobolevskii

Belarusian State University, Minsk

Full text: PDF file (726 kB)

English version:
Differential Equations, 2003, 39:3, 381–386

Bibliographic databases:

UDC: 517.925.7
Received: 22.11.2000

Citation: S. L. Sobolevskii, “Movable Singular Points of Ordinary Differential Equations with Algebraic Singularities of the Right-Hand Side”, Differ. Uravn., 39:3 (2003), 354–358; Differ. Equ., 39:3 (2003), 381–386

Citation in format AMSBIB
\Bibitem{Sob03}
\by S.~L.~Sobolevskii
\paper Movable Singular Points of Ordinary Differential Equations with Algebraic Singularities of the Right-Hand Side
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 3
\pages 354--358
\mathnet{http://mi.mathnet.ru/de10801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132970}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 3
\pages 381--386
\crossref{https://doi.org/10.1023/A:1026073718663}


Linking options:
  • http://mi.mathnet.ru/eng/de10801
  • http://mi.mathnet.ru/eng/de/v39/i3/p354

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020